MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MEDIUM KRH ALL POLY TIBIA 8MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META

STRYKER ORTHOPAEDICS-MAHWAH MEDIUM KRH ALL POLY TIBIA 8MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Catalog Number 64852208
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Collapse (2416)
Date of Event 02/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding periprosthetic fracture involving a krh tibial component was reported.The event could not be confirmed.Method & results: device evaluation and results: not performed as the reported device was not returned for evaluation.Clinician review: no medical records were made available for review with consulting clinician.Device history review: review indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: review indicated there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient's left tibial component was revised due to medial tibial bone collapse.The event could not be confirmed nor the exact cause of the event be determined because insufficient information was provided.No further investigation for this event is possible at this time as no devices and / or insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
"patient's left tibial component was revised due to medial tibial bone collapse.[kinematic rotating hinge knee, mrh knee bumper insert, mrh tibial bearing component] were removed and an mrh tibia was implanted with a 155mm stem.All information available to me is included in this report.".

Brand Name
MEDIUM KRH ALL POLY TIBIA 8MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8417343
Report Number0002249697-2019-01310
Device Sequence Number1303802
Product Code JWH
UDI-Device Identifier07613327047523
UDI-Public07613327047523
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K972863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue Number64852208
Device Lot NumberLPTC314
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient Weight121